# SDR GTIA030016

- Difficulty date: January 22, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Prox Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 770 - 'GEAR DOOR OPEN' ANNUNCIATOR LIGHT ILLUMINATED IN CRUISE FLIGHT WITH NORMAL HYDRAULICS PRESSURE FOLLOWED QRH 4-6.  GEAR DOOR OPEN LIGHT ILLUMINATED IN FLIGHT.  CYCLE MLG DOORS SEVERAL TIMES AND OPS NORMAL.  CHECK DOOR WARNING SENSORS FOR PROPER INSTALLATION AND CLEARANCE AND FOUND NORMAL.  FOUND CHAFED WIRE ON RIGHT GEAR DOOR PROX SWITCH.  REPAIRED WIRE AND CONDUIT.  (M)
